How to Cite this Article: Patil SJ, Bhat V, Dalal A, Santosh JS. 2012. Confirmation of the Zechi-Ceide syndrome. Am J Med Genet Part A. 158A:1467–1471.
Confirmation of the Zechi-Ceide syndrome†
Article first published online: 14 MAY 2012
Copyright © 2012 Wiley Periodicals, Inc.
American Journal of Medical Genetics Part A
Volume 158A, Issue 6, pages 1467–1471, June 2012
How to Cite
Patil, S. J., Bhat, V., Dalal, A. and Santosh, J. S. (2012), Confirmation of the Zechi-Ceide syndrome. Am. J. Med. Genet., 158A: 1467–1471. doi: 10.1002/ajmg.a.35360
- Issue published online: 17 MAY 2012
- Article first published online: 14 MAY 2012
- Manuscript Accepted: 2 FEB 2012
- Manuscript Received: 11 FEB 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!